Fixed point theorems for condensing multivalued mappings on a locally convex topological space

Tarafdar E. and Vyborny R. (1975) Fixed point theorems for condensing multivalued mappings on a locally convex topological space. Bulletin of the Australian Mathematical Society, 12 2: 161-170. doi:10.1017/S0004972700023789


Author Tarafdar E.
Vyborny R.
Title Fixed point theorems for condensing multivalued mappings on a locally convex topological space
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1975
Sub-type Article (original research)
DOI 10.1017/S0004972700023789
Volume 12
Issue 2
Start page 161
End page 170
Total pages 10
Subject 2600 Mathematics
Abstract A general definition for a measure of nonprecompactness for bounded subsets of a locally convex linear topological space is given. Fixed point theorems for condensing multivalued mappings have been proved. These fixed point theorems are further generalizations of Kakutani's fixed point theorems.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 15 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 01:54:47 EST by System User